An historical survey of ordinary linear differential equations with a large parameter and turning points

James A.M. McHugh

Research output: Contribution to journalArticlepeer-review

44 Scopus citations
Original languageEnglish (US)
Pages (from-to)277-324
Number of pages48
JournalArchive for History of Exact Sciences
Issue number4
StatePublished - Jan 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)
  • History and Philosophy of Science

Cite this